×

zbMATH — the first resource for mathematics

Galois groups and complex multiplication. (English) Zbl 0394.14010

MSC:
14H05 Algebraic functions and function fields in algebraic geometry
12F10 Separable extensions, Galois theory
14K22 Complex multiplication and abelian varieties
14B07 Deformations of singularities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. Burnside, On simply transitive groups of prime degree, Quart. J. Math. 37 (1906), 215-222. · JFM 37.0172.01
[2] A. Clebsch, Zür Theorie der Riemannshen Fläche, Math. Ann. 6 (1872), 216-230.
[3] M. Fried, Fields of definition of function fields and Hurwitz families — groups as Galois groups, Comm. Algebra 5 (1977), no. 1, 17 – 82. · Zbl 0478.12006 · doi:10.1080/00927877708822158 · doi.org
[4] -, General moduli problems with application to the stable existence of Hurwitz families (preprint).
[5] Michael Fried, On Hilbert’s irreducibility theorem, J. Number Theory 6 (1974), 211 – 231. · Zbl 0299.12002 · doi:10.1016/0022-314X(74)90015-8 · doi.org
[6] Michael Fried, On a conjecture of Schur, Michigan Math. J. 17 (1970), 41 – 55. · Zbl 0169.37702
[7] -, Arithmetical properties of function fields. II, Acta Arith. 25 (1974), 225-258. · Zbl 0229.12020
[8] William Fulton, Hurwitz schemes and irreducibility of moduli of algebraic curves, Ann. of Math. (2) 90 (1969), 542 – 575. · Zbl 0194.21901 · doi:10.2307/1970748 · doi.org
[9] A. Grothendieck, Géométrie formelle et géométrie algébrique, Séminaire Bourbaki, 11 ième annee: 1958/59, Fasc. 3, Exposé 182, Secrétariat Mathématique, Paris, 1959. MR 28 #1091. · Zbl 0229.14005
[10] Jacques Herbrand, Zur Theorie der algebraischen Funktionen, Math. Ann. 106 (1932), no. 1, 502 (German). · Zbl 0004.19801 · doi:10.1007/BF01455898 · doi.org
[11] Einar Hille, Analytic function theory. Vol. II, Introductions to Higher Mathematics, Ginn and Co., Boston, Mass.-New York-Toronto, Ont., 1962. · Zbl 0102.29401
[12] A. Hurwitz, Ueber Riemann’sche Flächen mit gegebenen Verzweigungspunkten, Math. Ann. 39 (1891), no. 1, 1 – 60 (German). · JFM 23.0429.01 · doi:10.1007/BF01199469 · doi.org
[13] Serge Lang, Diophantine geometry, Interscience Tracts in Pure and Applied Mathematics, No. 11, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. · Zbl 0115.38701
[14] D. Mumford, Introduction to algebraic geometry. Harvard Univ. Notes, 1966. · Zbl 0187.42701
[15] A. P. Ogg, Rational points of finite order on elliptic curves, Invent. Math. 12 (1971), 105 – 111. · Zbl 0216.05602 · doi:10.1007/BF01404654 · doi.org
[16] J. F. Ritt, Permutable rational functions, Trans. Amer. Math. Soc. 25 (1923), no. 3, 399 – 448. · JFM 49.0712.02
[17] I. Schur, Über den Zusammenhang Zwischen einem Problem der Zahlentheorie and einem Satz über algebraische Functionen, S. B. Preuss. Akad. Wiss. Phys.-Math. Kl. (1923), 123-134. · JFM 49.0093.02
[18] Goro Shimura and Yutaka Taniyama, Complex multiplication of abelian varieties and its applications to number theory, Publications of the Mathematical Society of Japan, vol. 6, The Mathematical Society of Japan, Tokyo, 1961. · Zbl 0112.03502
[19] George Springer, Introduction to Riemann surfaces, Addison-Wesley Publishing Company, Inc., Reading, Mass., 1957. · Zbl 0078.06602
[20] H. P. F. Swinnerton-Dyer, Applications of algebraic geometry to number theory, 1969 Number Theory Institute (Proc. Sympos. Pure Math., Vol. XX, State Univ. New York, Stony Brook, N.Y., 1969) Amer. Math. Soc., Providence, R.I., 1971, pp. 1 – 52.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.